Numerical study of the stability of the Peregrine solution

Abstract : The Peregrine solution to the nonlinear Schrödinger equations is widely discussed as a model for rogue waves in deep water. We present here a detailed fully nonlinear numerical study of high accuracy of perturbations of the Peregrine solution as a solution to the nonlinear Schrödinger (NLS) equations.We study localized and nonlocalized perturbations of the Peregrine solution in the linear and fully nonlinear setting. It is shown that the solution is unstable against all considered perturbations.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01674705
Contributor : Imb - Université de Bourgogne <>
Submitted on : Wednesday, January 3, 2018 - 2:31:44 PM
Last modification on : Friday, July 6, 2018 - 3:18:04 PM

Links full text

Identifiers

Citation

Christian Klein, Mariana Haragus. Numerical study of the stability of the Peregrine solution. Annals of Mathematical Sciences and Applications, 2017, 2 (2), pp.217-239. ⟨10.4310/AMSA.2017.v2.n2.a1⟩. ⟨hal-01674705⟩

Share

Metrics

Record views

106